Absolutely. For sure!
Maybe both. The purpose of an exercise treadmill is to elevate your heart rate up to your target heart rate to test the pump and electrical system. The object is not to make you collapse although that does rarely occur. We generally stop the test if there is a sense of impending collapse.
Rapid heart rate. Rapid heart rate in addition to exercise, other causes are caffeine, low bp, acute blood loss, medications, atrial fib, flutter, v. Tach etc.
Pain. Can cause an increase in hr.
Orthostasis. Without examining you or having any testing, the most likely diagnosis is orthostatic hypotension. It can be related to simple dehydration or sometimes something more serious. You should see you doctor. They can get some information by checking your vital signs while laying down, sitting and standing. After that and a good history and exam you'll have a better idea.
? Arrythymia. See your doctor for evaluation.
Dreaming. Falling off to sleep is associated with nervous system changes. Some jerking is experienced also some heart rate irregularities. During sleep itself there are various cycles of light and deep sleep. Dreaming, especially rem sleep, can be associated with heart rate changes. These are all normal physiologic responses.
Yes. Some adhd medicines are amphetamines, which can increase the heart rate.
Possible. Since adhd medication is a stimulant but running also increases hr.
Possibly. Consult with your Dr. And a pharmacist.
Yes. Panic attacks cause increased heart rate, shortness of breath, excitement, a sense of fear and panic. They are usually eliminated by SSRIs, and the symptoms can be reduced by using beta blockers. You want to rule out cardiac arrhythmia as a cause of the rapid heart rate.
Panic attack. Panic attacks classically cause rapid heart rate.
I have permanent AF is it ok to take codeine as a painkiller? I see that it can cause a fast heart rate. Thanks
Pain killers. Painkillers taken in moderation will not cause any problems with your atrial fib relation however if taken a regular basis there is a possibility that it could cause interference with your rate.
No, see specialist. Codeine is a dangerous drug with many side effects, not a casual drug for all pain. In high doses it can cause respiratory depression, constipation and inability to reason or drive a vehicle. Identify your cause of pain, and see a heart specialist for better, safer alternatives with less side effects.